# SDR MASA200500223

- Difficulty date: March 16, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N845MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145502
- Aircraft time: 8,433 hours, 7,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT OVERWING EXTERIOR EMERGENCY EXIT LIGHT INOP.  THE LIGHT WAS PLACED ON MEL AND THE A/C DEPARTED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED POWER SUPPLY.
